Hi, for two weeks I have been feeling very unwel. Went to see my gp who said I have a chest infection. She gave me antibiotics and steroids. I was having a problem breathing so she thought steroids may help. No difference after the antibiotics or steroids and feeling more and more unwel as the day's are going on. Spoke to gp again and this time she said ok we will try doxycycline to help it go. I'm now into the fourth day of taking these and my chest is just so bad. I feel dizzy with it cause I feel starved of air, I dont have a temperature, but very hot and clammy with sweats. I am still fi nding it difficult to bring up what's on my chest, and when I do its green and just awful. Problem also is it seems to have exacerbated my other neuro symptoms now. I am having difficulty walking again, my balance is all over the place, terrible headaches and nausea. I feel incredibly weak and just don't know what to do. Do I go back AGAIN and see my doctor? I don't want just keep going back but this is beyond a joke and I do feel incredibly ill...any advice, should I try just ride this out?.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.